I was told it has to be stomach only, no thighs, arms or anywhere else.I find the pain is much more down to the nerves at the site as I don't suffer anxiety with my injections and finding a place where I can't feel it when I just touch the needle to the skin makes a big difference. Are you just using your stomach at the moment? Just wondering if you might be less uptight injecting into your thighs or buttocks. I tend to inject my Levemir into my thighs or buttocks and keep my abdomen for my bolus insulin as it seems to absorb a bit more rapidly there, whereas it doesn't matter with the Levemir as it is slow release anyway. Just something else to consider.
I was told it has to be stomach only, no thighs, arms or anywhere else.
Thank you all for your replies. I have been unable to contact the nurse tonight in regards to dose I am reluctant to change the dose myself even though I am equally worried about going low during the night. I know my levels have dropped quite significantly, quickly which is concerning having read and been told it can damage eyesight.
My bedtime reading last night was 12.4 and I had the 6 units of levemir for the first time. I had another 6, decreased from 8 (as advised from nurse) this morning as I was 5.5 upon waking. I had some breakfast and was 10.8 afterwards. I was unable to take a lunch time reading as my fingers weren’t drawing enough blood. This afternoon before dinner, I felt a bit off and was 4.2
I haven’t been told a recommended level to be before bed, I will definitely ask as I am expecting to talk with the nurse tomorrow. Since testing, I have always been double figures when checking BG at bed time so having had more low figures (than what I’m used to seeing) throughout today, I’m intrigued to see what it reads later on tonight.